RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 1, Pages 83–92 (Mi fpm1704)  

Homomorphisms of Lie groups

I. Z. Golubchika, A. I. Murseevab

a Bashkir State Pedagogical University, Ufa
b Ufa Polytechnic College

Abstract: In this paper, the authors describe homomorphisms of Lie groups into the groups $u(R)$ of invertible elements of rings $R$ for a large class of rings $R$, which contains, in particular, subrings of matrix rings and also Noetherian rings.

Full text: PDF file (143 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 233:5, 659–665

UDC: 512.81

Citation: I. Z. Golubchik, A. I. Murseeva, “Homomorphisms of Lie groups”, Fundam. Prikl. Mat., 21:1 (2016), 83–92; J. Math. Sci., 233:5 (2018), 659–665

Citation in format AMSBIB
\Bibitem{GolMur16}
\by I.~Z.~Golubchik, A.~I.~Murseeva
\paper Homomorphisms of Lie groups
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 1
\pages 83--92
\mathnet{http://mi.mathnet.ru/fpm1704}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 233
\issue 5
\pages 659--665
\crossref{https://doi.org/10.1007/s10958-018-3953-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85050946825}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1704
  • http://mi.mathnet.ru/eng/fpm/v21/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:129
    Full text:52
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020